# SDR QXEA200400039

- Difficulty date: January 14, 2004
- Submitted: January 19, 2004
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4061
- Aircraft time: 4,757 hours, 5,441 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Condition: Damaged
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT FLAP, FLAP TRACK CARRIAGES NR 4, 5 AND THE NR 4 FLAP TRACK FRONT FITTINGS REQUIRE REWORK.  REPAIRED TRACKS AND FITTINGS IAW EO 6-27-147, RD 8/4-57-226, AND RD8/4-57-228.
